# SDR DXTA2013123005609

- Difficulty date: December 29, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N531QS
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5133
- Aircraft time: 7,488 hours, 2,533 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 50231LOVS280
- Part serial: 0088
- Condition: Failed
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

OVEN BILLOWED SMOKE WHEN TURNED ON.  HAS A BURNING ELECTRIAL ODOR, OVEN CIRCUIT BREAKER PULLED.  REMOVED AND REPLACED OVEN IN THE AFT GALLEY IAW CCM 25-37-01. OPS CHECKED GOOD.
